Article citationsMore>>

V. Andrievskii, “Polynomial Approximation of Analytic Functions on Finite Number of Continua in the Complex Plane,” Journal of Approximation Theory, Vol. 133, No. 2, 2005, pp. 238-244.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.